Your Health. Your Family. Your Choice.
Life Threatening? No
Write-up: Information has been received from a consumer concerning her daughter, an 11 year old female patient who in approximately December 2006 ("about two months ago"), was vaccinated with the first dose of HPV (yeast). There was no concomitant medication. On approximately 20-JAN-2007 ("next menses"), the mother reported her daughter''s "menses was longer than usual," and lasted for six days. The mother reported her daughter''s menses usually "last three days." She also reported the menses was "very heavy and had a foul odor." The patient did not seek medical attention. It was unknown if the patient recovered. Additional information has been requested. Follow-up received 04/03/2010. The nurse was unable to contact the patient since the vaccination was administered, had no knowledge of the patient''s menstrual cycle changes, and did not know if the patient had recovered. No further information is expected.
Copyright © 2018 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166